# SDR DALA2019031101556

- Difficulty date: March 11, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N978DL
- Make and model: Doug MD-88
- Aircraft serial: 53259
- Aircraft time: 71,964 hours, 53,523 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND L & R FWD OVERWING EXIT LIGHTS INOP. FOUND BATTERY POWER SUPPLY UNIT FOR L & R OVERWING EXIT LIGHTS INOP. R+R BATTERY SUPPLY UNIT PER AMM 33-53. OPS CHECK GOOD. A/C OK FOR SVC. SN OFF 24552 SN ON 27370. (LP5826667)
